# SDR CALA0200239

- Difficulty date: April 25, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 45,554 hours, 23,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Sta 767-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION UNDER FLANGE OF VERTICAL THRESHOLD WEB AT AFT BAGGAGE BIN DOORWAY FROM STA 767-847. THE WEB WAS REMOVED AND REPLACED IAW SRM 51-10-2.
